# SDR SWAA2020030942267

- Difficulty date: February 24, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT L.B.L. 14, W.L. 150 JUST INBOARD OF EXHAUST DUCT.         BS663 LOWER COMPOSITE BULKHEAD CRACK AT LBL14 WL150 I/B OF THE EXHAUST DUCT WAS REPAIRED IAW SRM 51-70-04-2R-10
